Ever since December '10, I've been feeling sharp pain in my lower pelvic region, much like menstrual cramps. That's what I assumed it was at first so I played it off like no big deal. It's continued for two months now, and exists every day. I have a dull ache in my abdomen (reproductive area- not stomach), am getting joint pain in my knees and shoulders, am easily bruising, have full body ache and chills, am getting light headaches on the lower back of my head, am sweating excessively when I sleep, feel weakness in my legs and have trouble walking, have passed out, have an increasingly picky and unsubstantial appetite (I usually eat a lot), and I've been getting cramps in weird areas of my body.
I'm a 118 lb, 19 year old female. I had a ct scan on Saturday, but as of yet no one knows what could be causing these symptoms.
Welcome to the MedHelp forum!
If you are on oral contraceptives then acidity can make you feel hungry, also these pills cause bruising. Other than that it can be PCOD, pelvic inflammatory disease or any infection that could be causing the symptoms.
Since I cannot examine you and know other related conditions you may be having, nor is a detailed history possible on net, I have listed the various possibilities that should be looked into. Please consult your PCP for primary examination followed by proper referral. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.